It is normal to feel thirsty in summer or after hard physical work. The body loses a lot of water in the form of sweat. That is why the body urgently needs water. But when the weather is cold and still feeling thirsty all the time. But if something is not understood, it can be a sign of danger. If you drink 6 to 8 glasses of water daily. Still, there is a constant feeling of intense thirst. This is when you need to see a doctor. If you feel very thirsty, here are some of the reasons.
Using Too Much Salt
High-salt foods increase people’s thirst. Our bodies need the right balance of salt and water. When salt is used too much, the water level in the blood drops. As a result, I feel thirsty all the time. Especially if you feel bloated or gas after eating because the body collects some of the water there which can also cause other problems.
A Sign Of Dehydration
If the body becomes dehydrated and not used in the right amount, it starts to feel thirsty. By the way, it is said that the body needs eight glasses of water daily. However, it should be kept in mind that it contains water as well as body fluids in the form of food. Some people need more water. So eight glasses are less for them. While for some it may prove to be more. Let’s say that every person’s physical needs are different. However, getting thirsty all the time can also mean that your body needs more water. We feel this way, especially during hot weather.
Symptoms Of Diabetes
Diabetes is a disease that affects the body’s ability to break down and store sweets. As a result, blood sugar levels rise and urination becomes more frequent. As a result, the body becomes dehydrated and thirsty. Let’s say that constant thirst and hasty urination can be two obvious symptoms of this disease. If you feel thirsty despite drinking large amounts of water, have your doctor check your blood sugar.
If the hormonal balance is disturbed, it causes severe thirst. Such people urinate all the time and should not drink too much water.
Use Of Medicines
Some medicines dry out the mouth which makes you feel thirsty. Seek immediate medical attention if you are on medication and feel very thirsty.